Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 434958, 11 pages
http://dx.doi.org/10.1155/2014/434958
Research Article

Generalized Dimensional Ostrowski Type and Grüss Type Inequalities on Time Scales

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 October 2013; Accepted 10 February 2014; Published 17 April 2014

Academic Editor: Huijun Gao

Copyright © 2014 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Samet Erden, Hüseyin Budak, and Mehmet Zeki Sarikaya, “An Ostrowski Type Inequality for Twice Differentiable Mappings and Applications,” Mathematical Modelling and Analysis, vol. 21, no. 4, pp. 522–532, 2016. View at Publisher · View at Google Scholar
  • Zhong Bo Fang, and Gaopeng Xu, “A new Ostrowski type inequality on time scales,” Journal of Mathematical Inequalities, vol. 10, no. 3, pp. 751–760, 2016. View at Publisher · View at Google Scholar
  • Meftah, and Boukerrioua Khaled, “Some New Ostrowski type inequalities on time scales for functions of two independent variables,” Journal of Interdisciplinary Mathematics, vol. 20, no. 2, pp. 397–415, 2017. View at Publisher · View at Google Scholar